Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 477, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 22, 2008, 11:15 AM CDT for 6 counties in Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2008, 11:15 AM CDT (16:15 UTC)
- Expired
- Jul 22, 2008, 11:58 AM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Benton County, MO, Camden County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO, Morgan County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1917 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1492 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 221616
SVRSGF
MOC015-029-059-085-105-141-221715-
/O.NEW.KSGF.SV.W.0477.080722T1615Z-080722T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 AM CDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
SOUTH CENTRAL MORGAN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 1215 PM CDT.
* AT 1111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM LAURIE TO CLIMAX
SPRINGS...MOVING SOUTHEAST AT 30 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VILLAGE OF FOUR SEASONS BY 1120 AM CDT.
OSAGE BEACH AND MACKS CREEK BY 1130 AM CDT.
CAMDENTON BY 1140 AM CDT.
THE TOWNS OF HURRICANE DECK...GREEN BAY TERRACE...OLD LINN CREEK...
BRANCH...ROACH...LINN CREEK...FREEDOM...LEADMINE...MONTREAL AND
DECATURVILLE ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
LAKE OF THE OZARKS IS ALSO IN THE PATH OF THESE STORMS.
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THESE STORMS...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
LAT...LON 3837 9279 3825 9269 3822 9270 3821 9266
3817 9264 3815 9261 3814 9261 3809 9258
3806 9258 3802 9249 3792 9240 3790 9241
3766 9286 3813 9326
TIME...MOT...LOC 1615Z 333DEG 26KT 3820 9276 3806 9302
$$
HATCH3 follow-up statements
000
WWUS53 KSGF 221635
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 AM CDT TUE JUL 22 2008
MOC015-029-059-085-105-141-221715-
/O.CON.KSGF.SV.W.0477.000000T0000Z-080722T1715Z/
LACLEDE MO-DALLAS MO-HICKORY MO-CAMDEN MO-BENTON MO-MORGAN MO-
1135 AM CDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR CAMDEN...NORTHEASTERN DALLAS...NORTHEASTERN HICKORY...
NORTHWESTERN LACLEDE...SOUTH CENTRAL MORGAN AND SOUTHEASTERN BENTON
COUNTIES...
AT 1130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM VILLAGE OF FOUR
SEASONS TO ROACH TO 7 MILES NORTHWEST OF BRANCH...MOVING SOUTHEAST AT
30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CAMDENTON BY 1140 AM CDT.
THE TOWNS OF LINN CREEK...BRANCH...FREEDOM...LEADMINE...ELDRIDGE...
DECATURVILLE...MONTREAL...WET GLAIZE AND BENNETT SPRINGS ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THESE STORMS...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
LAT...LON 3837 9279 3825 9269 3822 9270 3821 9266
3817 9264 3815 9261 3814 9261 3809 9258
3806 9258 3802 9249 3792 9240 3790 9241
3766 9286 3813 9326
TIME...MOT...LOC 1635Z 333DEG 26KT 3812 9268 3798 9281
3793 9308
$$
HATCH000
WWUS53 KSGF 221645
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 AM CDT TUE JUL 22 2008
MOC015-141-221655-
/O.CAN.KSGF.SV.W.0477.000000T0000Z-080722T1715Z/
BENTON MO-MORGAN MO-
1145 AM CDT TUE JUL 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORGAN AND
SOUTHEASTERN BENTON COUNTIES IS CANCELLED...
LAT...LON 3815 9261 3809 9258 3806 9258 3802 9249
3791 9240 3790 9241 3766 9286 3805 9319
3806 9307 3807 9306 3810 9289 3817 9264
TIME...MOT...LOC 1645Z 333DEG 26KT 3804 9259 3793 9277
3789 9304
$$
MOC029-059-085-105-221715-
/O.CON.KSGF.SV.W.0477.000000T0000Z-080722T1715Z/
LACLEDE MO-DALLAS MO-HICKORY MO-CAMDEN MO-
1145 AM CDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR CAMDEN...NORTHEASTERN DALLAS...NORTHEASTERN HICKORY AND
NORTHWESTERN LACLEDE COUNTIES...
AT 1140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM FREEDOM TO ROACH TO
BRANCH...MOVING SOUTHEAST AT 30 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF CAMDEN...
NORTHEASTERN DALLAS...NORTHEASTERN HICKORY AND NORTHWESTERN LACLEDE
COUNTIES...INCLUDING THE TOWNS OF MONTREAL...LEADMINE...
DECATURVILLE...WET GLAIZE...ELDRIDGE AND BENNETT SPRINGS.
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THESE STORMS...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
LAT...LON 3815 9261 3809 9258 3806 9258 3802 9249
3791 9240 3790 9241 3766 9286 3805 9319
3806 9307 3807 9306 3810 9289 3817 9264
TIME...MOT...LOC 1645Z 333DEG 26KT 3804 9259 3793 9277
3789 9304
$$
HATCH000
WWUS53 KSGF 221658
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1158 AM CDT TUE JUL 22 2008
MOC029-059-085-105-221708-
/O.CAN.KSGF.SV.W.0477.000000T0000Z-080722T1715Z/
LACLEDE MO-DALLAS MO-HICKORY MO-CAMDEN MO-
1158 AM CDT TUE JUL 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR CAMDEN...NORTHEASTERN
DALLAS...NORTHEASTERN HICKORY AND NORTHWESTERN LACLEDE COUNTIES IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3815 9261 3809 9258 3806 9258 3802 9249
3791 9240 3790 9241 3766 9286 3805 9319
3806 9307 3807 9306 3810 9289 3817 9264
TIME...MOT...LOC 1658Z 333DEG 26KT 3796 9254 3785 9272
3781 9299
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 10:58 AM CDT, 17 minutes earlier.
Area forecast discussion, Jul 22, 10:58 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1058 AM CDT TUE JUL 22 2008 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... CLUSTER OF THUNDERSTORMS CONTINUES TO MOVE SOUTHEAST ACROSS NORTHERN AND EASTERN MISSOURI THIS MORNING. RECENT RADAR TRENDS INDICATE A MORE SOUTHWARD TURN TO THE CONVECTION ALONG A LOW LEVEL THETA E GRADIENT. HAVE HAD A FEW REPORTS OF LARGE HAIL WITH THESE STORMS IN THE LSX CWA. THESE HAIL REPORTS CORRELATED WELL WITH 55 DBZ REFLECTIVITIES TO AROUND 30 KFT MSL. A COUPLE OF OUTFLOW BOUNDARIES ARE DRAPED ACROSS THE MISSOURI OZARKS. ONE SUCH BOUNDARY IS SINKING SOUTH TOWARDS THE HIGHWAY 60 CORRIDOR. ANOTHER MORE DIFFUSE BOUNDARY EXTENDS FROM NEAR FORT SCOTT KANSAS TO WEST PLAINS. KSGF MORNING SOUNDING REVEALS A FEW INTERESTING FEATURES. FIRST OFF...THIS RAOB EXHIBITS A DECENT WET/HYBRID MICROBURST SIGNATURE. THIS IS FURTHER BACKED BY THE THETA E DIFFERENTIAL BETWEEN THE SURFACE AND AROUND 700 MB. ALSO...A MODIFIED SOUNDING YIELDS AROUND 2000 J/KG OF CAPE WITH A DECENT LOW LEVEL MIXED LAYER. WITH ALL THAT SAID...WILL NEED TO WATCH STORMS CLOSELY TODAY AS MICROBURST POTENTIAL IS UP THERE. WILL ALSO NEED TO WATCH THIS MULTICELL CLUSTER ACROSS CENTRAL MISSOURI...WITH THE MOST LIKELY AREA FOR SEVERE WINDS ALONG ANY SEGMENTS MOVING SOUTHEASTWARD. LARGE HAIL POTENTIAL IS ALSO THERE GIVEN THE AMOUNT OF INSTABILITY. MEAN STORM MOTIONS WILL NOT BE ALL THAT GREAT TODAY EITHER...SO HEAVY RAINFALL AND FLOODING WILL BE A THREAT... ESPECIALLY WITH ANY TRAINING STORMS. INITIAL EXPECTATIONS ARE FOR THAT CLUSTER OF STORMS TO CONTINUE MOVING SOUTH SOUTHEAST ACROSS CENTRAL MISSOURI ALONG THAT THETA E GRADIENT. ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED THIS AFTERNOON ALONG ANY REMNANT OUTFLOW BOUNDARIES ACROSS PORTIONS OF SOUTHWEST MISSOURI. HAVE UPDATED POP AND WEATHER GRIDS TO COVER THIS THINKING. ALSO LOWERED TEMPERATURES SEVERAL CATEGORIES ACROSS CENTRAL MISSOURI DUE TO EXPECTED RAIN AND CLOUD COVER. UPDATES ALREADY SENT. SCHAUMANN && .DISCUSSION... MAIN FOCUS WILL CONTINUE TO BE WITH THE CONVECTIVE PRECIPITATION CHANCES OVER THE NEXT SEVERAL DAYS ALONG WITH HOT TEMPERATURES AND HEAT INDEX VALUES. MAIN CONVECTIVE COMPLEX CONTINUES TO AFFECT AREAS TO THE NORTH OF THE CWA WITH MAIN SURFACE FRONTAL BOUNDARY STILL ACROSS NORTHERN MISSOURI. RADAR AS OF 07Z SHOWING A LONE CELL OVER SOUTHERN MISSOURI...BUT MAIN ORGANIZED WEATHER WILL REMAIN AROUND MAIN SURFACE FRONT AND ANY CONVECTIVELY INDUCED OUTFLOW BOUNDARIES. SEVERAL SHORTWAVES WILL ROTATE AROUND THE GREAT LAKES UPPER LOW OVER THE NEXT COUPLE OF DAYS WITH RIDGE AXIS REMAINING POSITIONED FROM THE CENTRAL ROCKIES INTO THE NORTHERN PLAINS. THIS CHANGE TO A MORE NORTHWEST FLOW WILL ALLOW PREVIOUSLY MENTIONED FRONTAL BOUNDARY TO SINK SOUTH INTO THE CWA TODAY AND BECOME MORE NORTHWEST TO SOUTHEAST ORIENTED. INSTABILITY WILL INCREASE TODAY AS TEMPERATURES RISE BACK INTO THE LOW TO MID 90S WITH FRONT/OUTFLOWS ACTING AS FOCUSING MECHANISM FOR THUNDERSTORM REDEVELOPMENT LATER THIS AFTERNOON. WITH CAPES OF 3000-4000 J/KG POSSIBLE ALONG AND AHEAD OF THE FRONT...SOME OF THE STORMS IN THIS CORRIDOR MAY BECOME SEVERE. TEMPERATURES TODAY MAY BE MORE TRICKY THAN IN PREVIOUS DAYS AS WE WILL BE DEALING WITH INCREASED CLOUD COVER FROM CURRENT MCS ALONG WITH THE POSSIBILITY OF AFTERNOON CONVECTION REDEVELOPMENT OVER THE NORTHEAST SECTION OF THE CWA. WHILE THAT AREA HAS HAD THE HIGHEST TEMPERATURES THE PAST FEW DAYS...IT WILL LIKELY BE THE COOLER SPOT TODAY. SOUTHWEST SECTIONS OF THE CWA WILL LIKELY REACH BACK INTO THE MID TO UPPER 90S WHILE NORTHEAST SECTIONS WILL LIKELY BE IN THE UPPER 80S TO AROUND 90. MCS ACTIVITY AGAIN POSSIBLE TONIGHT BUT FURTHER SOUTH FROM CURRENT COMPLEX WHICH IS AFFECTING NORTHERN MISSOURI. MODELS SHIFT MAIN INSTABILITY AXIS FURTHER SOUTHWEST BY WEDNESDAY AND LOOKS LIKE BEST CHANCE OF PRECIPITATION WILL BE OVER SOUTHERN MISSOURI THEN. RIDGE BEGINS TO BREAK DOWN AGAIN BY THURSDAY WITH MORE SHORTWAVE ENERGY MOVING INTO THE AREA FROM THE NORTHWEST. UNSETTLED CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE WEEK. && .AVIATION... PILOTS FLYING IN AND OUT OF SPRINGFIELD OR JOPLIN SHOULD CLOSELY MONITOR RADAR TRENDS OVER THE NEXT 12 HOURS. A MOIST AND UNSTABLE AIRMASS WILL INTERACT WITH AN APPROACHING COLD FRONT TO PRODUCE SHOWERS AND THUNDERSTORMS. PRE-EXISTING OUTFLOW BOUNDARIES WILL ALSO PRODUCE STORMS AT RANDOM LATER TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING DOWNBURST WINDS. THE HIGHEST FREQUENCY OF STORMS IS EXPECTED TO OCCUR DURING THE AFTERNOON HOURS...APPROXIMATELY 18-00Z. OTHERWISE...UNLESS A STORM DIRECTLY IMPACTS AN AIRFIELD...CEILINGS AND VISIBILITIES WILL REMAIN VFR OVER THE NEXT 24 HOURS. WIND VECTORS WILL BE LIGHT AND VARIABLE THROUGH MOST OF THE INITIAL 6 HOURS OF THE TAF PERIOD DUE TO THE SAGGING COLD FRONT AND EXISTING OUTFLOW BOUNDARIES. CRAMER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 22, 4:40 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 440 AM CDT TUE JUL 22 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-230945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 440 AM CDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: HAIL TO THE SIZE OF GOLF BALLS... WIND GUSTS IN EXCESS OF 60 MPH... DEADLY CLOUD TO GROUND LIGHTNING... TORRENTIAL RAINFALL. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS THIS MORNING WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND CENTRAL MISSOURI. THUNDERSTORMS WILL LIKELY REDEVELOP ALONG A SOUTHWARD MOVING FRONTAL BOUNDARY LATER THIS AFTERNOON. DISCUSSION: SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER CENTRAL MISSOURI THIS MORNING AS A THUNDERSTORM COMPLEX FROM NORTHERN AND CENTRAL MISSOURI MOVES SOUTHEAST. MOST OF THESE THUNDERSTORMS WILL REMAIN BELOW SEVERE LIMITS. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE THIS MORNING OVER SOUTH CENTRAL MISSOURI AS AN OUTFLOW BOUNDARY MOVES SOUTH INTO THE REGION. AGAIN...MOST OF THIS MORNINGS THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON ALONG A SOUTHWARD MOVING COLD FRONT. THIS FRONT IS EXPECTED TO PUSH INTO THE MISSOURI OZARKS LATER TODAY. SIGNIFICANT INSTABILITY WILL DEVELOP AHEAD OF THE FRONT...AIDING IN STRONG TO SEVERE THUNDERSTORM DEVELOPMENT. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE THIS AFTERNOON ALONG THE FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ON A DAILY BASIS THROUGH THE REMAINDER OF THE WEEK AND INTO THE WEEKEND AS SEVERAL UPPER DISTURBANCES PUSH THROUGH THE REGION AND INTERACT WITH AN UNSTABLE AIR MASS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING AS THUNDERSTORMS REDEVELOP ALONG THE FRONT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jul 22, 5:42 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 AM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG THEODOSIA 36.58N 92.68W
07/22/2008 OZARK MO LAW ENFORCEMENT
SEVERE THUNDERSTORM WIND GUSTS CAUSED SIGNFICANT DAMAGE
TO POWER POLES AND POWER LINES. SEVERAL TREES WERE BLOWN
DOWN...AND POWER HAS BEEN OUT THIS MORNING. WHITE RIVER
COOP IS CURRENTLY WORKING TO RESTORE POWER.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:46 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 48 min |
| Jul 22, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 64 min |
| Jul 22, 12:55 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 65 min |
| Jul 22, 1:01 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 59 min |
| Jul 22, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 54 min |
| Jul 22, 1:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 59 min |
| Jul 22, 1:41 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster | 64 min |
| Jul 22, 1:45 PM CDT | Areal Flood Advisory | SGF | Christian, Dade, Douglas, Greene, Lawrence, Webster | 2 hr |
| Jul 22, 2:26 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 64 min |
| Jul 22, 2:42 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 48 min |
| Jul 22, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 61 min |
| Jul 22, 3:57 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 63 min |
| Jul 22, 4:38 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.